# SDR IXXA20170412215

- Difficulty date: March 24, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1197-1204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR, BS 1197 TO 1204, STRINGER 35L FOUND CORRODED IN 2 SPOTS.  REMOVED DAMAGED SECTION AND REPAIRED IAW SRM 53-00-03, FIGURE 201, REPAIR 2.
